# SDR ASAA2020022832295

- Difficulty date: January 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,030 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347041920000
- Condition: Corroded
- Location: Frames 53-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STR 36 L/H HAS CORROSION IN MULTIPLE AREAS FROM FR.53 TO FR.62 GROUNDED - YES. REMOVED CORROSION ON STR 36LH FROM FR.53 TO FR.62 ORIG. THICKNESS  .110 REMAINING  .082, REMOVED .028 AND ORIG. THICKNESS .071 IN TRANSITION AREA, REMAINING  .044, REMOVED .027 AND FOUND TO BE OUT OF LIMITS PER A320 SRM 51-73-11 REPAIRED STR 36 L/H FROM FR.53 TO FR.62 PER ASA EA A320-53EA-00297 REV.00 THIS IS A CATEGORY B MAJOR REPAIR WITH AN INITIAL INSPECTION THRESHOLD OF 36 MONTHS DUE ON 25-FEB-2023 AS PER AIRBUS RDAS 80741404/009/2020  ISSUE A DATED 25/FEB/2020
